# SDR SWAA2021042859740

- Difficulty date: March 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D STR 19 R/H SIDE FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED BS 500D STR 29RH SIDE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG #143A7902; REV-
